Results 1 to 2 of 2
SSRI's and "Overheating" during Wrestling/ Working out
  1. #1
    EliteUltra500 is offline New Member
    Join Date
    Jul 2016
    Posts
    1

    Default SSRI's and "Overheating" during Wrestling/ Working out

    I had a question about SSRI and overheating/excessive sweating.
    I am 27, and currently take a high dose of Zoloft mainly for OCD (200mg/day)

    This normally wouldn't be a problem, but sports/exercise are a big part of my life and make me happy.

    Ive noticed that I get excessively sweaty and just hot as balls very fast when I train dude.
    Like alot of the monsters I train with just say "man up dude push through" and I agree that this is a good philosophy to have

    "Theres not to reason why there's but to do and die...."


    HOWEVER, I seriously feel like passing out and vomiting sometimes dudes and just feel so "hot"


    What I was asking was this,

    Do SSRIs, particularly the one I am taking (zoloft 200mg/day) contribute to this lameness?

    If so:

    - Are there any other SSRIs that maybe dont have such bad side effects?

    If not im about to lower my dose or try to come off all together albeit under medical supervision and slowly.

  2. #2
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    147

    Default

    thats a question for your dr.

Similar Threads

  1. Replies: 3
    Last Post: 09-12-2013, 07:03 PM
  2. Replies: 1
    Last Post: 01-12-2008, 11:28 AM
  3. Replies: 2
    Last Post: 07-09-2007, 09:53 AM
  4. Replies: 1
    Last Post: 04-24-2007, 11:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22